# SDR QMLA202109240047

- Difficulty date: September 24, 2021
- Submitted: September 24, 2021
- Operation: Air carrier
- Aircraft: N520CF
- Make and model: Urocop AS365N3
- Aircraft serial: 6537
- Aircraft time: 6,161 hours, 30,452 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Transceiver
- Part number: 066107810
- Part serial: 14159
- Condition: Faulted
- Location: Nr 1 Nav Radio
- Stage of operation: AA
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PILOT SMELLED UNKNOWN FUMES COMING FROM REAR OF AIRCRAFT. WAS COMING IN TO LAND AT MIAMI VALLEY HOSPITAL AND DIFERTED TO MORAINE AIRPARK (OUR MAINTENANCE HANGAR). UPON INSPECTION I FOUND THE #1 NAV RADIO TO HAVE A BURNT ELECTRICAL SMELL COMING FROM IT. CAPPED AND STOWED WIRES AND MEL'D THE SYSTEM.
